I have recently been prescribed Cephalexin but my INR has dropped to 1.5 and it needs to be over 2.5 as I have a mechanical valve on my aorta.Is this a resilt of taking the medication?
30 May 2011
Yes, it could be.
http://www.merckmanuals.com/professional/lexicomp/cephalexin.html - scroll down to warnings & precautions.
Print this off to show your doctor.
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband has taken Warfarin since 2004 He was steady on 4mg until end 2008. Since then he has had?
... to increase to keep levels. He now takes 5/6mgs, but is only around 2.2 INR or so. Why do you have to keep increasing levels of warfarin? Is ...
1 answer • 3 Jun 2010
my mom has a history of blood clots in her legs and has just been put back on coumadin but every time we do an inr it decreases or not regulated so ...
2 answers • 6 Jul 2010
Heart Disease - I have had, on two separate occasions, very high coumadin levels, and it manifested... itself as confusion, slurred speech and ...
9 answers • 18 Oct 2010
I have been on warfarin 6.5 mg for over two years, but my last two INR test were above 3.9 and 5.8. I have not changed my normal eating habits or ...
5 answers • 21 Mar 2011